# SDR HEEA0016746

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE RPM INDICATION - ALL THREE NEEDLES INOPERATIVE.
